# SDR 07FDEA04777

- Difficulty date: November 13, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 83,644 hours, 30,532 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: ARM0620
- Condition: Crushed
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK MAINT, FOUND NR 4 LT L/E SLAT CRUSHED ANTI ICE DUCT IN L/E OF SLAT.  REMOVED AND REPLACED NR 4 LT NR 4 SLAT PICCOLO TUBE PER BOEING DRAWING NRM 6061.
